MAUDE Adverse Event Report: NKUS LAB RNS-6803-7450; REMOTE NETWORK STATION

NKUS LAB RNS-6803-7450; REMOTE NETWORK STATION
Model Number RNS-6803-7450
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that their remote network system (rns) audible alarm is not sounding.No patient harm or injury was reported.Attempts to obtain additional information were made, but not provided.The customer will be sending this unit in for an exchange.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The customer reported that their remote network system (rns) audible alarm is not sounding.
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
RNS-6803-7450
Common Device Name
REMOTE NETWORK STATION
Manufacturer (Section D)
NKUS LAB
14 bunsen
attn: shama mooman
irvine, ca CA 92618
MDR Report Key9414074
Report Number2032233-2019-00688
Device Sequence Number2930401
Product Code MHX
UDI-Device Identifier00851725007153
UDI-Public00851725007153
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102376
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRNS-6803-7450
Device Catalogue NumberRNS-6803-7450
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2020
Initial Date Received by Manufacturer 11/06/2019
Supplement Date Received by Manufacturer08/30/2020
Initial Report FDA Received Date12/04/2019
Supplement Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1